# SDR AALA20140930013

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 54,641 hours, 6,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER BY THE RT NR DOOR FELL OFF.  INSTALLED EMER EXIT SIGN COVER.  OPERATIONS CHECKED NORMAL.
